# SDR 9512221150

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED AND THE TAKEOFF WAS ABORTED.  THE REVERSER WAS DEACTIVATED AND PLACED ON MEL.
